122°
2
Posted 8 hours ago

Anadin Original Pain Relief Tablets, Aspirin & Caffeine Headache Tablets, Pack of 16 £1 @ Amazon

£1
Avatar
Shared by Sashecuador Editor assistant
Joined in 2019
4,230
4,480

About this deal

Product Description
Anadin Original has a dual action formula, aspirin and caffeine, to effectively relieve your headache. The aspirin in Anadin Original works to target the source of pain while the caffeine helps to speed up and accelerate the pain relief effect. For relief from: headache, toothache, feverish colds, period pains, muscular aches and pains, sore throat, migraine, rheumatic pain, fever. Also provides relief from: joint swelling, neuralgia, feverishness, stiffness, sciatica, lumbago, fibrositis. Contains aspirin and caffeine, for pain relief, always read the label.

Ingredients
Each Tablet contains: Aspirin 325mg and Caffeine 15mg

Safety Warning
CONTAINS ASPIRIN Keep all medicines out of the sight & reach of children.

Manufacturer Contact Information
Po Box 3642 Maidenhead Berkshire Sl6 0Xf

Features & details
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula, aspirin and caffeine to effectively relieve your headache or migraine
Aspirin targets the source of the pain
Caffeine helps to speed up pain relief
Anadin, stronger than pain
Amazon More details at Amazon
Community Updates
Edited by a community support team member, 7 hours ago
New Comment

You may also like

2 Comments

Avatar
  1. Avatar
    Aspirin is 55p in Tesco
    Avatar
    I guess you're paying for the caffeine and the brand name